# SDR CALA2015042093598

- Difficulty date: April 13, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 97,908 hours, 11,621 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG WW AFT CORNER STATION 400 FOUND CRACK.  NLG WW RT AFT CORNER STATION 400 FUSELAGE SKIN REPAIRED IAW ECRA 5330-05123.
